Regular factors of regular graphs

B. Bollobás, Akira Saito, N. C. Wormald

Research output: Contribution to journalArticleResearchpeer-review

27 Citations (Scopus)

Abstract

Given r ⩾ 3 and 1 ⩽ λ ⩽ r, we determine all values of k for which every r‐regular graph with edge‐connectivity λ has a k‐factor.

Original languageEnglish
Pages (from-to)97-103
Number of pages7
JournalJournal of Graph Theory
Volume9
Issue number1
DOIs
Publication statusPublished - 1985
Externally publishedYes

Cite this

Bollobás, B. ; Saito, Akira ; Wormald, N. C. / Regular factors of regular graphs. In: Journal of Graph Theory. 1985 ; Vol. 9, No. 1. pp. 97-103.
@article{40b6ff0468724df381fbb3d63b1992a2,
title = "Regular factors of regular graphs",
abstract = "Given r ⩾ 3 and 1 ⩽ λ ⩽ r, we determine all values of k for which every r‐regular graph with edge‐connectivity λ has a k‐factor.",
author = "B. Bollob{\'a}s and Akira Saito and Wormald, {N. C.}",
year = "1985",
doi = "10.1002/jgt.3190090107",
language = "English",
volume = "9",
pages = "97--103",
journal = "Journal of Graph Theory",
issn = "0364-9024",
publisher = "John Wiley & Sons",
number = "1",

}

Regular factors of regular graphs. / Bollobás, B.; Saito, Akira; Wormald, N. C.

In: Journal of Graph Theory, Vol. 9, No. 1, 1985, p. 97-103.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Regular factors of regular graphs

AU - Bollobás, B.

AU - Saito, Akira

AU - Wormald, N. C.

PY - 1985

Y1 - 1985

N2 - Given r ⩾ 3 and 1 ⩽ λ ⩽ r, we determine all values of k for which every r‐regular graph with edge‐connectivity λ has a k‐factor.

AB - Given r ⩾ 3 and 1 ⩽ λ ⩽ r, we determine all values of k for which every r‐regular graph with edge‐connectivity λ has a k‐factor.

UR - http://www.scopus.com/inward/record.url?scp=84897999588&partnerID=8YFLogxK

U2 - 10.1002/jgt.3190090107

DO - 10.1002/jgt.3190090107

M3 - Article

VL - 9

SP - 97

EP - 103

JO - Journal of Graph Theory

JF - Journal of Graph Theory

SN - 0364-9024

IS - 1

ER -